You have new items in your feed. Click to view.
Question and answer
what is Lazapen (its a medication)
It is called lorazepam and is by Ativan. Lorazepam is a drug used for treating anxiety. It is in the benzodiazepine family, the same family that includes diazepam (Valium), alprazolam (Xanax), clonazepam (Klonopin), flurazepam (Dalmane), and others. [ It is thought that excessive activity of nerves in the brain may cause anxiety and other psychological disorders. ]
Expert answered|thederby|Points 354|
Question
Asked 11/24/2011 3:07:26 PM
0 Answers/Comments
Get an answer
New answers
Rating

There are no new answers.

Comments

There are no comments.

Add an answer or comment
Log in or sign up first.
Questions asked by the same visitor
can hormone inbalances as in polycstic ovarain syndrome cause depersonalisation and out of body experiences? what medical stuff can do it to u
Weegy: you should check yourself for investigations, the hormonal inbalance doesn't act usualy this way, The exact cause for depersonalization disorder is not known. Though it does seem to manifest after a traumatic life threatening event. [ Having other health issues such as schizophrenia or anxiety disorders may contribute to these episodes. Studies are still being done, but they suspect DD is somehow linked to a chemical imbalance in the brain. There is not a specific medicine to treat depersonalization disorders. However it has been shown that some anti depressant medications may help to relieve the patient of symptoms. Prozac and Klonopin are the more popular medications used in depersonalization disorders. Mental health counseling also plays a large part in the treatment of this disturbing disorder. A professional can assist you in finding ways to lessen the episodes and provide reassurance that you are not "going crazy". There are support groups where you can connect with other sufferers and many find this to be very helpful when dealing with the disorder. Last but not least, educate yourself about depersonalization disorder! They say that "knowledge is power" and it is certainly true in this situation. Learning why you slip into depersonalization episodes might help you to curb the occurrence of them. The more you learn and understand about the disorder the less frightening it will become. ] (More)
Question
Expert Answered
Asked 11/17/2011 9:01:38 AM
0 Answers/Comments
i have symptoms which i will list - mood fluctuation - severe depression suicide attempts,self harm, anxiety, hypomanic/manic type episodes(hysterical laughing, excessive loud, rapid speech, singing dancing shouting, (manic/hypomanic lasts for hours not days ) severe depersonalisation and derealisation,feeling split from myself, not recognising family all the time, zoning out, feeling 'out of it' psychosis - weird beliefs, paranoia, thinking another one of me could walk into the room, voices in ...
Question
Not Answered
Updated 11/17/2011 10:12:24 AM
2 Answers/Comments
There are many different categories of mental disorder, and many different facets of human behavior and personality that can become disordered. in your symptoms listed, it can be anxiety disorder, mood disorder, personality disorder, and psychotic disorder.
Added 11/17/2011 10:05:11 AM
you must consult your doctor.
Added 11/17/2011 10:12:24 AM
why are bipolar disorder and depersonalisation linked
Weegy: Depersonalization as a Symptom for Bipolar (Bipolar Disorder) : Depersonalization is a feeling of detachment from one's self, in which one feels they have no control over their body and "watches" their actions. [ ................. ] (More)
Question
Expert Answered
Asked 11/17/2011 12:39:32 PM
0 Answers/Comments
25,789,383 questions answered
Popular Conversations
removal Which of these is the free morpheme in this ...
Weegy: In the word "removal," the free morpheme is mov(e). User: The new English word emoticon can be broken down ...
7/26/2016 11:27:16 AM| 3 Answers
The plurals of nouns ending in s, x, z, ch, and sh are formed by ...
Weegy: The plurals of nouns ending in s, x, z, ch, and sh are formed by adding -es. User: The plural of a noun ...
7/26/2016 5:55:54 PM| 3 Answers
Weegy Stuff
S
P
L
Points 561 [Total 1311] Ratings 2 Comments 541 Invitations 0 Offline
S
L
P
P
P
Points 253 [Total 3001] Ratings 0 Comments 253 Invitations 0 Offline
S
P
Points 224 [Total 483] Ratings 1 Comments 214 Invitations 0 Offline
S
Points 214 [Total 635] Ratings 1 Comments 204 Invitations 0 Offline
S
Points 88 [Total 227] Ratings 0 Comments 88 Invitations 0 Offline
S
L
P
P
P
Points 70 [Total 3774] Ratings 0 Comments 70 Invitations 0 Offline
S
Points 21 [Total 71] Ratings 2 Comments 1 Invitations 0 Offline
S
1
L
L
P
R
P
L
P
P
R
Points 8 [Total 12606] Ratings 0 Comments 8 Invitations 0 Offline
S
L
Points 3 [Total 1766] Ratings 0 Comments 3 Invitations 0 Offline
S
Points 2 [Total 2] Ratings 0 Comments 2 Invitations 0 Offline
* Excludes moderators and previous
winners (Include)
Home | Contact | Blog | About | Terms | Privacy | © Purple Inc.